Benylin Mucus & Phlegm Plus Cold Relief Extra Strength Caplets

$16.99

Pack Size: 24 caplets

Ingredients:
Each caplet contains acetaminophen 500mg, dextromethorphan 15 mg, guaifenesin 100 mg and pseudoephedrine 30 mg.

For the relief of cough, chest congestion, nasal congestion, fever, aches and pains.